U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Problems with taking statins?

1 doctor answer6 doctors weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Yes: Used to lower cholesterol, statins can sometimes irritate the liver. More often, they can cause muscle aches & weakness, rarely leading to rhabdomyolysis. More recently, fda changed labeling notifying of possible increase in blood sugars & possible memory impairment in those taking statins. Check out my thoughts at http://alvinblin.Blogspot.Com/2012/02/dark-side-of-statins-part-3-fda-steps.Html.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 8, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.